I am a diabetic patient aged 54, and I am tested positive for COVID-19 with a CT score of 10. I got my D-dimer, and the CRP test is done. While my D-dimer is in the range of 0.01, my CRP level is quite high at 130.80. I have been recently taking all the medicines prescribed for COVID-19 treatment that include: tablet Azithromycin 500 mg once daily, tablet Doxycycline 100 mg twice daily, tablet Shelcal 500 mg once daily, tablet Dolo 650 mg for fever, tablet Zincovit twice daily, tablet Selina iB thrice daily, tablet Montair LC once in a day, capsule Pantop-D SR one tablet in the morning in empty stomach, tablet Fabiflu 400 mg two tablets twice a day. Can you please tell me what I should do and what more changes I have to bring in the dosage of medicines?
Welcome to icliniq.com.
Thank you for answering. You would have seen that my CRP is very high at about 130. Should I be concerned about it? And what should I do to bring it back to normal? Also, can you suggest to me some broad-spectrum antibiotics?
Welcome to icliniq.com.
Do not worry. High CRP (C-reactive protein) is often a sign of inflammation. So, we need to check the repetitive values to confirm whether the inflammation is settling.
We can also do CBC (complete blood count) and serum procalcitonin levels to check for bacterial infection, which can also cause high CRP.
I have also attached a prescription for the antibiotic, which includes an inhaler as well. For further instructions about using an inhaler, search online; there are various videos available that will help you understand its usage.
For prescription and better understanding, you can contact me over video consultation as well.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
So, I went to my doctor and he thinks I have rheumatoid arthritis ... Can this be allergies with some slight osteoarthritis ... Read fullHow to confirm if my heart is in good condition?
.. to reduce weight as you have family history of heart disease and obesity itself a risk for heart disease and diabetes. There is no problem with your cholesterol test. It is fine. To find out whether you have any heart problem at present or not, I ... Read fullI feel weak and lethargic off late. What should I do?
Your lipoprotein, hsCRP (high sensitivity C-reactive protein), and SGPT (serum glutamic pyruvic transaminase) are mildly elevated and the reason for this is your wei... Read full
Ask your health query to a doctor online?Ask a Pulmonologist Now